## 54th meeting of the PAC for Condensed Matter Physics

## **Report of Contributions**

1. Opening of the meeting

Contribution ID: 1

Type: not specified

### 1. Opening of the meeting

Monday, 28 June 2021 10:00 (10 minutes)

**Presenter:** NAGY, D. L.

2. Implementation of the recomme ...

Contribution ID: 2

Type: not specified

## 2. Implementation of the recommendations of the previous PAC meeting

Monday, 28 June 2021 10:10 (15 minutes)

**Presenter:** NAGY, D. L.

3. Information on the Resolution o ...

Contribution ID: 3

Type: not specified

### 3. Information on the Resolution of the 129th session of the JINR Scientific Council (February 2021) and on the decisions of the JINR Committee of Plenipotentiaries (March 2021)

Monday, 28 June 2021 10:25 (20 minutes)

Presenters: KOSTOV, L.; DMITRIEV, S.

4. New "Neptun" neutron source at ...

Contribution ID: 4

Type: not specified

## 4. New "Neptun" neutron source at JINR: current state and future plans

Monday, 28 June 2021 10:45 (20 minutes)

**Presenter:** BULAVIN, M.

5. Small-angle neutron scattering...

Contribution ID: 5

Type: not specified

### 5. Small-angle neutron scattering spectrometer YuMO: status and prospects

Monday, 28 June 2021 11:10 (20 minutes)

**Presenter:** IVANKOV, O.

6. Report on the expiring theme "R...

Contribution ID: 6

Type: not specified

### 6. Report on the expiring theme "Radiation Physics, Radiochemistry, and Nanotechnology Investigations Using Beams of Accelerated Heavy Ions" and proposal for its extension

Monday, 28 June 2021 11:50 (25 minutes)

Reviewers: P. Alekseev, V. Nikonenko, V. Uglov

**Presenter:** APEL, P.

7.1. Report on project "Constructi ...

Contribution ID: 7

Type: not specified

## 7.1. Report on project "Construction of a complex of cryogenic moderators at the IBR-2 facility"

Monday, 28 June 2021 12:20 (10 minutes)

Presenter: MUKHIN, K.

7.2. Report on project "New semic ...

Contribution ID: 8

Type: not specified

## 7.2. Report on project "New semiconductor detectors for fundamental and applied research"

Monday, 28 June 2021 12:40 (10 minutes)

Presenter: SHELKOV, G.

7.3. Report on the project "Develo ...

Contribution ID: 9

Type: not specified

# 7.3. Report on the project "Development of experimental techniques and applied research with slow monochromatic positron beams"

Monday, 28 June 2021 13:00 (10 minutes)

**Presenter:** SIEMEK, K.

7.4. General discussion about the ...

Contribution ID: 10

Type: not specified

## 7.4. General discussion about the project prioritization

Monday, 28 June 2021 13:20 (30 minutes)

8.1. Magnetic fluids and elastomer ...

Contribution ID: 11

Type: not specified

## 8.1. Magnetic fluids and elastomers: structural studies for innovative applications

Monday, 28 June 2021 14:30 (15 minutes)

**Presenter:** BALASOIU, M.

Session Classification: 8. Scientific reports:

8.2. Investigating model lipid mem...

Contribution ID: 12

Type: not specified

## 8.2. Investigating model lipid membranes complementarily by neutron and Raman scattering

Monday, 28 June 2021 14:50 (15 minutes)

**Presenters:** SOLOVIOV, D.; ARYNBEK, Y. **Session Classification:** 8. Scientific reports:

9. Virtual poster presentations by ...

Contribution ID: 13

Type: not specified

### 9. Virtual poster presentations by young scientists

Monday, 28 June 2021 15:10 (1h 15m)

10. Selection of the best virtual po ...

#### Contribution ID: 14

Type: not specified

### 10. Selection of the best virtual posters

Monday, 28 June 2021 16:25 (15 minutes)

11. Meeting of the PAC members...

Contribution ID: 15

Type: not specified

## 11. Meeting of the PAC members with the JINR Directorate

Monday, 28 June 2021 17:00 (1 hour)

Session Classification: Closed session

12. Preparation of the PAC recom...

Contribution ID: 16

Type: not specified

## 12. Preparation of the PAC recommendations including proposals for the next PAC meeting

Monday, 28 June 2021 18:00 (30 minutes)

Session Classification: Closed session

13. Closing of the meeting

Contribution ID: 17

Type: not specified

### 13. Closing of the meeting

Monday, 28 June 2021 18:30 (5 minutes)